MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR LINER 10 DEG E1 LINER 32MM C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR LINER 10 DEG E1 LINER 32MM C; PROSTHESIS, HIP
Catalog Number 010000886
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 110010242 lot# 66589774 g7 osseoti 3 hole shell 48mm c.Cat# 00811400010 lot# 65777128 femoral stem 12/14 neck taper ext.Offset size 0 105 mm stem length.Cat# 010000999 lot# 7784803 g7 screw 6.5mm x 30mm.Cat# 00877503202 lot# 3165638 biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 1 month later due to dislocation and instability.During the removal of the head, the stem came loose.All devices were revised and replaced.It was reported that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h6 visual examination of the provided pictures identified the explanted liner, head, stem, shell and screw.Devices were covered in bio-debris.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 ACETABULAR LINER 10 DEG E1 LINER 32MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22492707
Report Number0001825034-2025-02053
Device Sequence Number4106510
Product Code PBI
UDI-Device Identifier00880304526679
UDI-Public(01)00880304526679(17)260511(10)7028117
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/11/2026
Device Catalogue Number010000886
Device Lot Number7028117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight75 KG